Selected Bibliography for Max Farrell

Assistant Professor of Econometrics and Statistics

Home page of Max Farrell


Published Works

"Optimal Convergence Rates, Bahadur Representation, and Asymptotic Normality of Partitioning Estimators." Matias D. Cattaneo and Max H. Farrell; Journal of Econometrics, 2013, 174(2), pp. 127-43.
http://dx.doi.org/10.1016/j.jeconom.2013.02.002

 

"Efficient Estimation of the Dose-Response Function under Ignorability Using Subclassification on the Covariates," Matias D. Cattaneo and Max H. Farrell, in D. M. Drukker: Advances in Econometrics, Vol. 27a: Missing Data Methods: Cross-Sectional Methods and Applications. Bingley: Emerald, 2011, pp. 93-127